Skip navigation

Browse by Journal Title

Browse by Journal Title

Up a level
Export as [feed] RSS
Jump to: C | E
Number of items: 2.

C

Cheung, C.W. and Lai, C-H. (2001) On a flexible elimination algorithm with applications to panel element equations. IMA Journal of Numerical Analysis, 21 (2). pp. 603-619. ISSN 0272-4979 (Print), 1464-3642 (Online) (doi:10.1093/imanum/21.2.603)

E

Eigel, M., George, E. and Kirkilionis, M. (2010) A mesh-free partition of unity method for diffusion equations on complex domains. IMA Journal of Numerical Analysis, 30 (3). pp. 629-653. ISSN 0272-4979 (Print), 1464-3642 (Online) (doi:10.1093/imanum/drn053)

This list was generated on Sat Nov 17 13:02:26 2018 GMT.